# SDR VNAA9809015

- Difficulty date: September 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N432JS
- Make and model: Dorner DO328100
- Aircraft serial: 3045
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Birdstrike
- Location: Rt Cockpit
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE CLIMBOUT, THE AIRCRAFT WAS STRUCK BY A BIRD ON THE COCKPIT RIGHT SIDE WINDSHIELD.  THE AIRCRAFT CONTINUED TO CLE AND EXECUTED A NORMAL LANDING.  OUTSTATION MAINTENANCE IN CLE,  INSPECTED THE AIRCRAFT FOR DAMAGE, IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 05-57-07.  NO DEFECTS WERE NOTED, AND THE AIRCRAFT WAS RETURNED TO SERVICE.
